Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 169, NWS State College, PA

July 31, 2012Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 31, 2012, 1:05 PM EDT for Somerset County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 1:05 PM EDT (17:05 UTC)
Expired
Jul 31, 2012, 1:47 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 131 km from the middle of the area, began a volume at 17:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1048 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS51 KCTP 311705
SVRCTP
PAC111-311800-
/O.NEW.KCTP.SV.W.0169.120731T1705Z-120731T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
105 PM EDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 200 PM EDT

* AT 103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR SALISBURY. THE SEVERE
  THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM IS CAPABLE OF
  PRODUCING ONE INCH DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF
  60 MPH. 

* THE SEVERE THUNDERSTORM WILL AFFECT...
  RURAL SOUTHERN SOMERSET COUNTY...

THIS WILL IMPACT ROUTE 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7900 3972 7925 3988 7923 3986 7896
      3972 7896 3971 7899
TIME...MOT...LOC 1705Z 007DEG 2KT 3973 7912

$$

FORECASTER: DEVOIR/MARTIN/EVANEGO
2 follow-up statements
036 
WWUS51 KCTP 311738
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EDT TUE JUL 31 2012

PAC111-311800-
/O.CON.KCTP.SV.W.0169.000000T0000Z-120731T1800Z/
SOMERSET PA-
138 PM EDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTH CENTRAL SOMERSET COUNTY...

AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SALISBURY...OR 12 MILES NORTHWEST OF FROSTBURG. THIS STORM WAS 
NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
DAVIS AND MEYERSDALE

THIS WILL IMPACT ROUTE 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 3972 7900 3973 7920 3987 7919 3984 7896
      3972 7896 3971 7899
TIME...MOT...LOC 1738Z 007DEG 2KT 3978 7907

$$

FORECASTER: STEINBUGL
370 
WWUS51 KCTP 311747
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT TUE JUL 31 2012

PAC111-311757-
/O.CAN.KCTP.SV.W.0169.000000T0000Z-120731T1800Z/
SOMERSET PA-
147 PM EDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SOMERSET COUNTY
IS CANCELLED...

THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3972 7900 3973 7920 3987 7919 3984 7896
      3972 7896 3971 7899
TIME...MOT...LOC 1747Z 007DEG 2KT 3978 7907

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 12:13 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 31, 12:13 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1213 PM EDT TUE JUL 31 2012

.SYNOPSIS...
HIGH PRESSURE OFF THE NEW ENGLAND COAST WILL CREATE A MOIST
SOUTHEASTERLY FLOW TODAY AHEAD OF AN UPPER LEVEL DISTURBANCE HEADING
SOUTHEAST ACROSS THE GREAT LAKES. THIS SLOW-MOVING UPPER LEVEL
TROUGH WILL MOVE ACROSS THE REGION LATER TODAY AND WEDNESDAY
BRINGING SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS.
ANOTHER WEAK HIGH PRESSURE RIDGE WILL BUILD INTO THE STATE LATER
THIS WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DIURNAL HEATING AND SOMEWHAT INCREASING LLVL CONVERGENCE IS
POPPING OF WEAKLY ORGANIZED SHOWERS AND THUNDERSTORMS OVER THE
ALLEGHENY PLATEAU. CAPES BETWEEN 600 AND 1200 J/KG WILL BE COMMON
THIS AFTERNOON...PRODUCING STORMS OF MARGINALLY SEVERE INTENSITY
IN SOME INSTANCES...BUT OVERALL SEVERE THREAT IS ON THE LOW SIDE.
WRN SECTIONS OF PA /PERHAPS AS FAR EAST AS THE NW MTNS AND LAUREL
HIGHLANDS/ STAND THE GREATEST CHANCE OF SEEING A STRONGER STORM IN
THE VICINITY OF A LAKE BREEZE FRONT.

EARLIER CLOUD COVER HELPED HOLD TEMPS DOWN A BIT BUT THEY WILL TOP
OUT NEAR NORMAL THIS AFTERNOON...WITH MAXES MOSTLY IN THE U70S
ACROSS THE MTNS...AND L-M80S ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
MID/UPPER LEVEL TROUGH AND ILL-DEFINED SFC COLD FRONT WILL SLIDE
ACROSS CENTRAL PENN TONIGHT ACCOMPANIED BY GENERALLY BKN
STRATO/ALTOCU AND SCTD SHRA...AND ISOLTD TSRA.

THE BEST LLVL THETA-E CONVERGENCE AND AXIS OF RELATIVELY STEEPER
MID-LEVEL LAPSE RATES WILL LIKELY SHIFT INTO CENTRAL/SERN PENN
WEDNESDAY AFTERNOON AND EVENING...PROVIDING THE GREATEST PROBABILITY
FOR SHOWERS/TSRA. STILL...AMPLE LLVL CONVERGENCE...LINGERING HIGHER
PWAT AIR...AND A FEW WEAK JETLETS EMBEDDED IN THE INCREASING NNW
FLOW AT UPPER LEVELS WILL SUPPORT A CHC FOR AN AFTERNOON SHOWER OR
THUNDERSTORM.

HIGH TEMPS WEDNESDAY WILL NOSE A FEW DEG F ABOVE NORMAL AT ALL
LOCATIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GRADUAL CLEARING IS EXPECTED TO SPREAD EAST ACROSS THE FCST AREA
WEDNESDAY NIGHT...WITH ISOLATED TO SCTD EVENING TSRA DIMINISHING BY
MIDNIGHT.

LOW TEMPS AT DAYBREAK THURSDAY WILL RANGE FROM THE COMFORTABLE U50S
TO LOWER 60S ACROSS THE NRN AND WRN MTNS...TO THE MID AND UPPER 60S
IN THE SUSQ VALLEY.

IT LOOKS LIKE A TRICKY CALL FOR THURSDAY AT THIS POINT...ESP
CONSIDERING THE PREVIOUS DRY FCST DEPICTED BY US...AND WFOS TO THE
NORTH AND WEST. FOR NOW...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO
THAT PERIOD. IT/S WORTH NOTING THE FOLLOWING THOUGH...

A WEAK...SECONDARY UPPER TROUGH DRIFTS SE ACROSS THE CENTRAL MTNS IN
THE AFTERNOON. THE FLOW FOLLOWING THIS FEATURE DEPICTS A RATHER
WELL-DEFINED 60-70KT SPEED MAX APPROACHING FROM LAKE ERIE AND FAR
NWRN PENN LATE THURSDAY AFTERNOON AND EVENING. LINGERING MDTLY HIGH
PWAT AIR AROUND 1.5 INCHES MAY COMBINE WITH THE UPPER JET FORCING
/VIA ITS LEFT EXIT REGION/ AND THE PASSAGE OF A SECONDARY CFRONTAL
BOUNDARY TO SPARK A FEW POTENT LATE AFTERNOON/EVENING TSRA. IN
ADDITION...INCREASING 0-3KM NWRLY BULK SHEAR OF 30 KTS WILL ENTER
OUR NW ZONES IN THE 21-00Z TIMEFRAME...HELPING TO BETTER
ORGANIZE/STRENGTHEN ANY TSRA THAT DEVELOP.

THERE WILL BE LESS CHC FOR CONVECTION FRIDAY. GFS HIGHLIGHTS A BROAD
AREA OF AROUND 30 DEG F SFC T/TD SPREADS FRIDAY AFTERNOON FROM THE
MIDDLE APPALACHIANS...TO WRN NEW ENGLAND INDICATING A WARM AND DRY
AIRMASS OVER THE COMMONWEALTH. PWATS WILL BE NEAR NORMAL AND AROUND
ONE INCH...AND SFC DEWPOINTS WILL BE MAINLY IN THE MID 50S TO LOWER
60S.

MORE IN THE WAY OF SW FLOW DEVELOPS FOR THE WEEKEND WITH WARMER AND
MORE HUMID AIR ADVECTING INTO THE REGION...BEFORE A COLD FRONT DROPS
SE LATER SUNDAY INTO MONDAY TO TRIM TEMPS AND HUMIDITY BACK TWD
NORMALS VALUES.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
MOST OF THE SHOWERS AND STORMS HAVE WEAKEN FROM AROUND SUNRISE...
BUT EXPECT MORE THIS AFT. CIGS SLOW TO COME UP...THUS 15Z TAFS
ADJUSTED FOR THIS.

EARLIER DISCUSSION BELOW.

MOIST SOUTHEASTERLY FLOW AHEAD OF AN UPPER LEVEL DISTURBANCE
KEEPING IFR-MVFR CLOUDS ACROSS EASTERN 2/3 OF CWA WHILE LLVL
CONVERGENCE AHEAD OF AN APPROACHING SHORTWAVE PRODUCING WIDELY SCT
TSTMS ACROSS ALLEGHENY FRONT AND NORTHERN MTNS. BOTH OF THESE
RESTRICTIONS SHOULD DIMINISH OVER NEXT FEW HOURS AS TAFS BECOME
VFR. BUT BY LATE MORNING...A SLOW-MOVING UPPER LEVEL TROUGH MOVES
ACROSS THE REGION...REFIRING SCT AFTERNOON SHOWERS AND
THUNDERSTORMS /WITH LOCAL RESTRICTIONS/.WITH BEST CHANCES BEING
ACROSS THE NW AND CENTRAL MTNS.

CONVECTION SHOULD DIMINISH TONIGHT...BUT WIDELY SCT SHOWERS/TSTMS
STILL POSS UNDER TROUGH AS DYING COLD FRONT SLIDES IN FROM THE
WEST. VSBYS SHOULD DROP TO MVFR LEVELS FOR MOST.

OUTLOOK...
WED...VFR-MVFR WITH OCNL SHRA AND SCTD TSRA.
THU...FOG POSSIBLE EARLY...OTHERWISE VFR.
FRI-SAT...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...DEVOIR/LAMBERT
SHORT TERM...LAMBERT
LONG TERM...LAMBERT/MARTIN
AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 AM EDT TUE JUL 31 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-010830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
420 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 7:27 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
727 AM EDT TUE JUL 31 2012

PAZ024-025-033-034-311230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
727 AM EDT TUE JUL 31 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BEDFORD...EASTERN
SOMERSET...SOUTHERN BLAIR AND SOUTHERN CAMBRIA COUNTIES...

AT 722 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SEWARD TO BERLIN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT VINCO...
EBENSBURG...LILLY...CRESSON...DUNCANSVILLE AND ROARING SPRING.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 112 AND 161...I-99 BETWEEN
MILE MARKERS 0 AND 33.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56.

LAT...LON 3982 7906 4027 7907 4036 7900 4050 7892
      4050 7826 3994 7825 3983 7830 3982 7830

FORECASTER: MARTIN
Special weather statement, Jul 31, 11:57 AM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1157 AM EDT TUE JUL 31 2012

PAZ024-025-034-311645-
BEDFORD PA-BLAIR PA-CAMBRIA PA-
1157 AM EDT TUE JUL 31 2012

...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL CAMBRIA...NORTH
CENTRAL BEDFORD AND SOUTHWESTERN BLAIR COUNTIES...

AT 1155 AM EDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM
EBENSBURG TO BEAVERDALE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT PORTAGE...LORETTO...CRESSON...TUNNELHILL AND HORSESHOE
CURVE.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 14 AND 18.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220.

LAT...LON 4058 7847 4024 7842 4031 7876 4046 7877

FORECASTER: DEVOIR
Special weather statement, Jul 31, 12:20 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 PM EDT TUE JUL 31 2012

PAZ005-010-011-017-311715-
CAMERON PA-CLEARFIELD PA-ELK PA-MCKEAN PA-
1220 PM EDT TUE JUL 31 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...EASTERN
ELK...NORTH CENTRAL CLEARFIELD AND SOUTH CENTRAL MCKEAN COUNTIES...

AT 1216 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEAR
PENFIELD...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT FORCE...
MEDIX RUN...BENEZETTE AND TRUMAN.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 113.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4135 7800 4132 7802 4103 7858 4138 7880
      4168 7841

FORECASTER: MARTIN
Special weather statement, Jul 31, 12:36 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT TUE JUL 31 2012

PAZ033-034-311730-
BEDFORD PA-SOMERSET PA-
1236 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES...

AT 1233 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEYERSDALE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
MEYERSDALE...CALLIMONT...WELLERSBURG...BERLIN AND SHANKSVILLE.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 114
AND 131.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.

LAT...LON 3972 7900 3972 7919 3985 7928 4010 7883
      3979 7856 3971 7877 3971 7899

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:27 AM EDTSpecial Weather StatementCTPBedford, Blair, Somerset63 min
Jul 31, 11:57 AM EDTSpecial Weather StatementCTPCambria48 min
Jul 31, 12:20 PM EDTSpecial Weather StatementCTPCameron, Elk55 min
Jul 31, 12:36 PM EDTSpecial Weather StatementCTPSomerset54 min
Jul 31, 12:56 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 31, 1:30 PM EDTSpecial Weather StatementCTPCambria30 min
Jul 31, 1:33 PM EDTFlash Flood WarningCTPCambria104 min
Jul 31, 1:40 PM EDTSpecial Weather StatementCTPCameron, McKean, Potter35 min
Jul 31, 1:43 PM EDTSpecial Weather StatementCTPClearfield32 min
Jul 31, 1:51 PM EDTSpecial Weather StatementCTPSomerset24 min
Jul 31, 2:13 PM EDTSpecial Weather StatementCTPMcKean, Potter47 min
Jul 31, 2:15 PM EDTSpecial Weather StatementCTPClearfield45 min
Jul 31, 2:20 PM EDTSpecial Weather StatementCTPCameron25 min
Jul 31, 2:31 PM EDTAreal Flood AdvisoryCTPClearfield119 min
Jul 31, 2:49 PM EDTSpecial Weather StatementCTPCumberland26 min
Jul 31, 3:02 PM EDTSpecial Weather StatementCTPTioga43 min
Jul 31, 3:05 PM EDTSpecial Weather StatementCTPMcKean40 min
Jul 31, 3:21 PM EDTSpecial Weather StatementCTPCentre24 min
Jul 31, 3:26 PM EDTSpecial Weather StatementCTPClearfield34 min
Jul 31, 3:29 PM EDTSpecial Weather StatementCTPSomerset46 min
Jul 31, 3:50 PM EDTSpecial Weather StatementCTPClinton25 min
Jul 31, 3:54 PM EDTSpecial Weather StatementCTPCentre36 min
Jul 31, 3:59 PM EDTSpecial Weather StatementCTPTioga31 min
Jul 31, 4:06 PM EDTAreal Flood AdvisoryCTPSomerset114 min
Jul 31, 4:11 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:15 PM EDTSpecial Weather StatementCTPClearfield30 min
Jul 31, 4:17 PM EDTSpecial Weather StatementCTPClinton43 min
Jul 31, 4:24 PM EDTSpecial Weather StatementCTPMcKean51 min
Jul 31, 4:28 PM EDTSpecial Weather StatementCTPMifflin47 min
Jul 31, 4:41 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:57 PM EDTSpecial Weather StatementCTPMcKean48 min
Jul 31, 5:01 PM EDTSpecial Weather StatementCTPTioga74 min
Jul 31, 5:09 PM EDTSpecial Weather StatementCTPSnyder51 min
Jul 31, 5:16 PM EDTAreal Flood AdvisoryCTPMcKean119 min
Jul 31, 5:18 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin42 min
Jul 31, 5:20 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon40 min
Jul 31, 5:35 PM EDTSpecial Weather StatementCTPMcKean25 min
Jul 31, 5:57 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin33 min
Jul 31, 6:30 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Juniata, Mifflin, Perry30 min
Jul 31, 6:50 PM EDTSpecial Weather StatementCTPWarren25 min
Jul 31, 6:52 PM EDTSpecial Weather StatementCTPPotter38 min
Jul 31, 7:00 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more30 min
Jul 31, 7:11 PM EDTSpecial Weather StatementCTPElk34 min
Jul 31, 7:18 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York87 min
Jul 31, 7:33 PM EDTSpecial Weather StatementCTPDauphin, Perry, Snyder, York27 min
Jul 31, 7:34 PM EDTSpecial Weather StatementCTPPotter, Tioga26 min
Jul 31, 7:41 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga94 min
Jul 31, 7:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more63 min
Jul 31, 7:56 PM EDTSpecial Weather StatementCTPCameron, Elk, Tioga34 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.